# SDR AWXA200600883

- Difficulty date: May 23, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK, DISCOVERED CORROSION LOCATED ON PASSENGER SEAT TRACK AT FS 36+2", FS 38+5", FS 40 AND -Y765.  MAINTENANCE REMOVED AND INSTALLED SEAT TRACK FROM FS 36 TO FS 41 AT -Y765 IAW AIRBUS A319 SRM 51-72-11.
